# SDR SIMA20201214004

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N222NS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000528
- Aircraft time: 11,704 hours, 7,858 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS WARNING MESSAGE ON EICAS TURNING FINAL INTO DFW.  DECLARED EMERGENCY.  BOTH FA'S SMELLED CIGARETTE SMOKE.  LAV FIRE BOTTLE DID NOT EXTINGUISH.  C/A: OPERATED LAV SMOKE TEST, IAW AMM 26-14-01.  OPERATIONS CHECK GOOD.  POSSIBLE PASSENGER SMOKING IN AFT LAV.
